# SDR SWIA200413334

- Difficulty date: April 14, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,309 hours, 35,149 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC RESERVOIR LOWER SUPPORT CHANNEL CRACKED AT INBOARD END.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT HYDRAULIC RESERVOIR LOWER SUPPORT CHANNEL AT INBOARD IAW EMB120 SRM 51-10-02 SEC 2 ITEM C.
